Inverse shape optimization problems and application to airfoils
Control and Cybernetics, Tome 34 (2005) no. 1, pp. 165-202
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_1_a9,
author = {D\'esid\'eri, Jean-Antoine and Zol\'esio, Jean-Paul},
title = {Inverse shape optimization problems and application to airfoils},
journal = {Control and Cybernetics},
pages = {165--202},
year = {2005},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_1_a9/}
}
Désidéri, Jean-Antoine; Zolésio, Jean-Paul. Inverse shape optimization problems and application to airfoils. Control and Cybernetics, Tome 34 (2005) no. 1, pp. 165-202. http://geodesic.mathdoc.fr/item/CC_2005_34_1_a9/